Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 69, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 69, Number 1 (1963)
PDF
Bull. Amer. Math. Soc. 69 (1963)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 69, Number 1 (1963)
PDF
Bull. Amer. Math. Soc. 69 (1963)
On the emergence of patterns of order
J. M. Burgers PDF
Bull. Amer. Math. Soc. 69 (1963), 1-25
Oswald Veblen
Deane Montgomery PDF
Bull. Amer. Math. Soc. 69 (1963), 26-36
Research problems
PDF
Bull. Amer. Math. Soc. 69 (1963), 41
The October meeting in Hanover
Everett Pitcher PDF
Bull. Amer. Math. Soc. 69 (1963), 42
The November meeting in Tallahassee
G. B. Huff PDF
Bull. Amer. Math. Soc. 69 (1963), 43
The November meeting in Los Angeles
R. S. Pierce PDF
Bull. Amer. Math. Soc. 69 (1963), 44
The November Meeting in Evanston
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 69 (1963), 45
Analytic measures on compact groups
K. de Leeuw and I. Glicksberg PDF
Bull. Amer. Math. Soc. 69 (1963), 46-50
Stable structures on manifolds
Morton Brown and Herman Gluck PDF
Bull. Amer. Math. Soc. 69 (1963), 51-58
Class $D$ supermartingales
Guy Johnson and L. L. Helms PDF
Bull. Amer. Math. Soc. 69 (1963), 59-62
Free and direct objects
Z. Semadeni PDF
Bull. Amer. Math. Soc. 69 (1963), 63-66
Vector-valued distributions and the spectral theorem for selfadjoint operators in Hilbert space
H. G. Tillmann PDF
Bull. Amer. Math. Soc. 69 (1963), 67-71
Some inference theorems in stochastic processes
M. M. Rao PDF
Bull. Amer. Math. Soc. 69 (1963), 72-77
Restriction of isotopies
Herman Gluck PDF
Bull. Amer. Math. Soc. 69 (1963), 78-82
The number of solutions of a trinomial congruence involving a $k$th power and a square
J. T. Cross PDF
Bull. Amer. Math. Soc. 69 (1963), 83-86
Stable homeomorphisms can be approximated by piecewise linear ones
E. H. Connell PDF
Bull. Amer. Math. Soc. 69 (1963), 87-90
Unknotting $S^1$ in $S^4$
Herman Gluck PDF
Bull. Amer. Math. Soc. 69 (1963), 91-94
On the topology of Riemannian manifolds where the conjugate points have a similar distribution as in symmetric spaces of rank 1
Wilhelm Klingenberg PDF
Bull. Amer. Math. Soc. 69 (1963), 95-100
On left amenable semigroups which admit countable left invariant means
E. Granirer PDF
Bull. Amer. Math. Soc. 69 (1963), 101-105
Existence of stable payoff configurations for cooperative games
Morton Davis and Michael Maschler PDF
Bull. Amer. Math. Soc. 69 (1963), 106-108
Existence theorem for the bargaining set $M_1^{\left ( i \right )}$
Bezalel Peleg PDF
Bull. Amer. Math. Soc. 69 (1963), 109-110
Positive solutions of the heat equation
D. V. Widder PDF
Bull. Amer. Math. Soc. 69 (1963), 111-112
On Ree’s series of simple groups
Harold N. Ward PDF
Bull. Amer. Math. Soc. 69 (1963), 113-114
A polynomial analog of the Goldbach conjecture
David Hayes PDF
Bull. Amer. Math. Soc. 69 (1963), 115-116
Invariant eigendistributions on semisimple Lie groups
Harish-Chandra PDF
Bull. Amer. Math. Soc. 69 (1963), 117-123
Correction to “Abstract class formations”
K. Grant and G. Whaples PDF
Bull. Amer. Math. Soc. 69 (1963), 123
Council and board of trustees—1962
PDF
Bull. Amer. Math. Soc. 69 (1963), 124